Prof Christopher Baker - publications


 

List of publications

2013

2011

2010

2009

  • Baker, C. T. H., Bocharov, G., Parmuzin, E., & Rihan, F. (2009). Some aspects of causal & neutral equations used in modelling. Journal of Computational and Applied Mathematics, 229(2), 335-349. DOI: 10.1016/j.cam.2008.04.001. Publication link: 8b80beb7-1f9f-4471-8981-adf647530eb9
  • Baker, C. (2009). Neutral delay differential equations in the modelling of cell growth [errata to MR2509415]. Egyptian Mathematical Society. Journal , 17(1), c133-c160. . Publication link: c495cd88-f6e9-4c47-9b2a-9a6e5147a4cb

2008

2007

2006

2005

  • Baker, C. T. H., & Bocharov, G. A. (2005). Computational aspects of time-lag models of Marchuk type that arise in immunology. Russian Journal of Numerical Analysis and Mathematical Modelling, 20(3), 247-262. DOI: 10.1163/1569398054308630. Publication link: ceecaba1-0c66-4ab4-8db4-ed85bb3cc6bf
  • Baker, C. T. H., & Buckwar, E. (2005). On Halanay-type analysis of exponential stability for the θ-Maruyama method for stochastic delay differential equations. Stochastics and Dynamics, 5(2), 201-209. DOI: 10.1142/S0219493705001341. Publication link: c3546322-401f-4433-8e11-7b9015520726
  • Baker, C. T. H., Bocharov, G. A., Ford, J. M., Lumb, P. M., Norton, S. J., Paul, C. A. H., ... Ludewig, B. (2005). Computational approaches to parameter estimation and model selection in immunology. Journal of Computational and Applied Mathematics, 184(1), 50-76. DOI: 10.1016/j.cam.2005.02.003. Publication link: bf5d7301-7d91-4f07-96ab-423e3aa699ac
  • Baker, C. T. H., & Parmuzin, E. I. (2005). Identification of the initial function for discretized delay differential equations. Journal of Computational and Applied Mathematics, 181(2), 420-441. DOI: 10.1016/j.cam.2004.11.035. Publication link: 6839ce44-d9ef-40cb-acb0-da532ab435aa

2002

Personal details | Publications

▲ Up to the top